# SDR DALA1036109760

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 88,374 hours, 93,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1208 L22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RT FUSELAGE SKIN HAS 2 CRACKS 1" AND .5" LONG AT BS CANTED FRAME 1208 L22R. STOPPED DRILLED CRACKS FABRICATED NEW REPAIR DOUBLER  DRILLED UP TREATED AND PAINTED INSTALLED IAW SRM 53-01, FIG 2, SHEET 3.
